# SDR IPXA3680399

- Difficulty date: September 29, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 7673600433
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L/E SLAT HAS 1" CUTOUT IN UPPER SKIN OF T/E WEDGE LOCATED 83.25" FROM INBD EDGE 7.5" FROM T/E REPAIRED IAW EO-B767-5750-52279-A.
